# SDR SWIA2018092445093

- Difficulty date: August 10, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 31,935 hours, 22,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF FS 409.00 BETWEEN STR 16L AND 15L. (C-CHECK) RO: 09/21/2018. REPAIRED DENT AFT OF FS 409.00 BETWWEN STR 16L AND 15L IAW SRM.
